# SDR ASAA2014082308920

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 5,302 hours, 1,689 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED POWER INTERRUPTION SHORTLY BEFORE PUSHBACK. FMC DISAGREE LIGHT ILLUMINATED AFTER PUSHBACK.  ACFT GROUNDED.  LIGHT CLEARED AFTER QRH PROCEDURES ACCOMPLISHED.
